American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 80 of 80 found      Go to page: 1 2 3

[61] P. Erdős and M. Magidor. A note on regular methods of summability and the Banach-Saks property . Proc. Amer. Math. Soc. 59 (1976) 232-234. MR 0430596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Lakhpat R. Pujara. A uniformly convex Banach space with a Schauder basis which is subsymmetric but not symmetric . Proc. Amer. Math. Soc. 54 (1976) 207-210. MR 0402472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] P. G. Casazza, C. A. Kottman and Bor-Luh Lin. On primary Banach spaces. Bull. Amer. Math. Soc. 82 (1976) 71-73. MR 0397362.
Abstract, references, and article information   
View Article: PDF

[64] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[65] K. John and V. Zizler. Marku\v sevi\v c bases in some dual spaces . Proc. Amer. Math. Soc. 50 (1975) 293-296. MR 0370140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Leonard E. Dor. On sequences spanning a complex $l_1$ space . Proc. Amer. Math. Soc. 47 (1975) 515-516. MR 0358308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ivan Singer. On the extension of basic sequences to bases. Bull. Amer. Math. Soc. 80 (1974) 771-772. MR 0346495.
Abstract, references, and article information   
View Article: PDF

[68] Y. Gordon and D. R. Lewis. Absolutely summing, $L_1$ factorizable operators and their applications. Bull. Amer. Math. Soc. 79 (1973) 1270-1273. MR 0336416.
Abstract, references, and article information   
View Article: PDF

[69] Nigel J. Kalton and William H. Ruckle. A series characterization of subspaces of $L_p \left( \mu \right)$ spaces. Bull. Amer. Math. Soc. 79 (1973) 1019-1022. MR 0320712.
Abstract, references, and article information   
View Article: PDF

[70] David W. Dean. Approximation and weak-star approximation in Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 725-728. MR 0326355.
Abstract, references, and article information   
View Article: PDF

[71] Julien Hennefeld. On nonequivalent normalized unconditional bases for Banach spaces . Proc. Amer. Math. Soc. 41 (1973) 156-158. MR 0320716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sherwood Samn. A bounded Hilbertian basis in $C[0,\,1]$ . Proc. Amer. Math. Soc. 40 (1973) 465-469. MR 0320718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] P. K. Subramanian and S. Rothman. Two-norm spaces and decompositions of Banach spaces. II . Trans. Amer. Math. Soc. 181 (1973) 313-327. MR 0320719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] William J. Davis, David W. Dean and Bor Luh Lin. Bibasic sequences and norming basic sequences . Trans. Amer. Math. Soc. 176 (1973) 89-102. MR 0313763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] William J. Davis and Ivan Singer. Boundedly complete $M$-bases and complemented subspaces in Banach spaces . Trans. Amer. Math. Soc. 175 (1973) 187-194. MR 0317011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. R. Holub. Schauder bases and norm ideals of compact operators . Proc. Amer. Math. Soc. 38 (1973) 343-348. MR 0317012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Daniel J. Randtke. Representation theorems for compact operators . Proc. Amer. Math. Soc. 37 (1973) 481-485. MR 0310685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] C. W. McArthur. Developments in Schauder basis theory. Bull. Amer. Math. Soc. 78 (1972) 877-908. MR 0313766.
Abstract, references, and article information   
View Article: PDF

[79] P. Casazza. On a geometric condition related to boundedly complete bases and normal structure in Banach spaces . Proc. Amer. Math. Soc. 36 (1972) 443-447. MR 0315409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Steven Schonefeld. Schauder bases in the Banach spaces $C\sp{k}({\bf T}\sp{q})$ . Trans. Amer. Math. Soc. 165 (1972) 309-318. MR 0293375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 80 of 80 found      Go to page: 1 2 3